# SDR KCSA061174

- Difficulty date: June 11, 2006
- Submitted: June 11, 2006
- Operation: Air carrier
- Aircraft: N707CK
- Make and model: Boeing 747246F
- Aircraft serial: 21681
- Aircraft time: 105,234 hours, 21,681 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT SEAT TRACK DAMAGED AT BS 650, RBL 45.
